# SDR SWAA065022

- Difficulty date: December 18, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- Aircraft time: 48,500 hours, 48,266 cycles
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Part number: 65C268642
- Part serial: 4019
- Condition: Leaking
- Location: Spoilers
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON LANDING -A- HYDRAULIC SYSTEM FAILURE, ZERO PRESSURE, ZERO QUANTITY.  BOTH LIGHTS ILLUMINATED.  REMOVED AND REPLACED NR 8 GROUND SPOILER ACTUATOR PER MM.
